Translator Disclaimer
November/December 2018 Not every conjugate point of a semi-Riemannian geodesic is a bifurcation point
Giacomo Marchesi, Alessandro Portaluri, Nils Waterstraat
Differential Integral Equations 31(11/12): 871-880 (November/December 2018).

Abstract

We revisit an example of a semi-Riemannian geodesic that was discussed by Musso, Pejsachowicz and Portaluri in 2007 to show that not every conjugate point is a bifurcation point. We point out a mistake in their argument, showing that on this geodesic actually every conjugate point is a bifurcation point. Finally, we provide an improved example which shows that the claim in our title is nevertheless true.

Citation

Download Citation

Giacomo Marchesi. Alessandro Portaluri. Nils Waterstraat. "Not every conjugate point of a semi-Riemannian geodesic is a bifurcation point." Differential Integral Equations 31 (11/12) 871 - 880, November/December 2018.

Information

Published: November/December 2018
First available in Project Euclid: 25 September 2018

zbMATH: 06986982
MathSciNet: MR3857868

Subjects:
Primary: 34C23, 58E07, 58E10

Rights: Copyright © 2018 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 11/12 • November/December 2018
Back to Top